MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; Implantable lead

BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; Implantable lead
Model Number 7741
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Capture (1081); Fracture (1260); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited possible loss of capture (loc).Technical services (ts) was consulted and confirmed evidence of loc, as well as pacing inhibition greater than two seconds, which was associated with a syncopal episode experienced by the patient.The rv lead was suspected to be fractured.Subsequently, the patient underwent a replacement procedure; however, due to venous occlusion, the physician elected to cap both the rv and right atrial (ra) leads and explant the existing device.A new system was then implanted on the left side.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
INGEVITY? MRI
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50658538
Report Number2124215-2026-47705
Device Sequence Number10235401
Product Code NVN
UDI-Device Identifier00802526523458
UDI-Public(01)00802526523458(17)190605
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/05/2019
Device Model Number7741
Device Catalogue Number7741
Device Lot Number782025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/07/2026
Date Device Manufactured06/05/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age89 YR
Patient SexFemale